# SDR JGVR20180621002

- Difficulty date: June 21, 2018
- Submitted: June 21, 2018
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N397QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800144
- Aircraft time: 10,130 hours, 6,709 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED AIRCRAFT DATA TAG AND MECHANICALLY BLENDED CORROSION ON AIRCRAFT SKIN. PERFORMED EDDY CURRENT AND ULTRASONIC INSPECTIONS AND REPORTED RESULTS TO ENGINEERING FOR DISPOSITION. REPAIRED CORROSION BLENDS FOUND UNDERNEATH IAW MEMO BY TREATING AND PRIMING THE BLENDED AREAS. REINSTALLED AIRCRAFT DATA TAG.
